JournalszaaVol. 14, No. 3pp. 469–496

A Generalized Topological Degree in Admissible Linear Spaces

  • T. Okon

    Technische Universität Dresden, Germany
A Generalized Topological Degree in Admissible Linear Spaces cover
Download PDF

Abstract

The paper deals with the construction of a degree which extends the Generalized Topological Degree of Browder and Petryshyn to admissible linear spaces introducing the notion of approximation nets and approximation-compact maps. After discussing the usual properties of a degree the relationship between approximation compactness and the concept of condensing maps is analysed.

Cite this article

T. Okon, A Generalized Topological Degree in Admissible Linear Spaces. Z. Anal. Anwend. 14 (1995), no. 3, pp. 469–496

DOI 10.4171/ZAA/634